We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Mucinex Sinus-Max Maximum Strength Severe Congestion Relief Liquid- 6oz

    Mucinex Sinus-Max Maximum Strength Severe Congestion Relief Liquid- 6oz

    Product ID: A10135334

    Price: Select Quantity Below

    In Stock
    - Select Quantity -
    1 
    $14.90
    Select
    2 
    $28.80
    Select
    3 
    $42.70
    Select
    Custom Quantity
    Select
    Add To My Cart

    Product Summary

    • Promotes nasal and sinus drainage
    • Relieves headache, minor aches & pains
    • Helps loosen phlegm

    Description:

    When your sinuses come under serious attack, let Maximum Strength Mucinex® Sinus-Max® Severe Congestion Relief step in. Its triple action formula combines 3 maximum strength medicines in one dose. You’ll clear sinus pressure, relieve that annoying headache and give mucus the boot.

    Directions

    Do not take more than directed (see overdose warning). Do not take more than 6 doses in any 24-hour period. Measure only with dosing cup provided. Do not use dosing cup with other products. Dose as follows or as directed by a doctor. mL = milliliter. Adults and children 12 years and older: 20 mL in dosing cup provided every 4 hours. Children under 12 years of age: Do not use. < /p>

    Ingredients

    Active Ingredients: Acetaminophen650 mg , Guaifenesin400mg , Phenylephrine HCl (10 mg)Nasal Decongestant


    Healthcare savings, delivered

    VIPPS Accredited & Certified

    HealthWarehouse.com is a VIPPS accredited pharmacy based in Florence, Kentucky. We're licensed and/or authorized to sell prescriptions in all 50 states and the District of Columbia and have become America’s Trusted Online Pharmacy since 2008. For more information about how we’re revolutionizing pharmacy, one prescription at a time, click here.

    VIPPS